Outer independent square free detour number of a graph

Authors

  • K Christy Rani Department of Mathematics, St. Mary’s College (Autonomous), Thoothukudi-628 001, Affiliated to Manonmaniam Sundaranar University, Abishekapatti, Tirunelveli-627 012, India;
  • G Pricilla Pacifica Department of Mathematics, St. Mary’s College (Autonomous), Thoothukudi-628001, Affiliated to Manonmaniam Sundaranar University, Abishekapatti, Tirunelveli-627012, India;

DOI:

https://doi.org/10.23755/rm.v44i0.919

Keywords:

square free detour set, outer independent square free detour set, outer independent square free detour number.

Abstract

For a connected graph , a set  of vertices is called an outer independent square free detour set if   is a square free detour set of  such that either  or is an independent set. The minimum cardinality of an outer independent square free detour set of  is called an outer independent square free detour number of  and is denoted by  We determine the outer independent square free detour number of some graphs. We characterize the graph which realizes the result that for any pair of integers  and  with there exists a connected graph  of order  with square free detour number and outer independent square free detour number  

References

Asir, I. Keerthi, and S. Athisayanathan. Triangle free detour distance in graphs. J. Combin. Math. Combin. Comput 105 (2016).

Chartrand, Gary, Garry L. Johns, and Songlin Tian. Detour distance in graphs. Annals of discrete mathematics. Vol. 55. Elsevier (1993): 127-136.

Chartrand, Garry L. Johns and Ping Zhang. The detour number of a graph. Util. Math. 64, (2003): 97-113.

Christy Rani K. and Priscilla Pacifica G. Square free detour number of some derived graphs. Proceedings of International conference on recent trends in mathematics and its applications (2022): 978-93-5680-181-3: 48-52.

Jalaei, R., and D. A. Mojdeh. Outer independent double Italian domination: Complexity, characterization. Discrete Mathematics, Algorithms and Applications (2022): 2250085.

John, J., and N. Ariyanayagam. The detour domination number of a graph. Discrete mathematics, algorithms and applications 9.01 (2017): 149-170.

Santhakumaran, A. P., and S. Athisayanathan. On the connected detour number of a graph. Journal of Prime research in Mathematics 5 (2009): 149-170.

Sethu Ramalingam, S., and S. Athisayanathan. Upper triangle free detour number of a graph. Discrete Mathematics, Algorithms and Applications 14.01 (2022): 2150094.

Downloads

Published

2022-12-11